# SDR WX0A2020120973616

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 48,744 hours, 30,673 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: W12454
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/CTL FLAPS FAULT ON ECAM WHEN FLAPS SELECT TO FLAP 2.  PER TSM 27-51-00-810-810-A STEP 4A(5) REMOVED AND REPLACED FLAP ACTUATOR 1 ON LT WING, IAW AMM 27-54-49.  OPERATIONS CHECK GOOD.
